Focal Nodular Hyperplasia Associated with the Use of a Synthetic Anabolic Androgen

Juan J. Alberti‐Flor, Marwan Iskandarani, Lennox Jeffers, Robert Zeppa, Eugene R. Schiff

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

An adolescent with stunted growth was treated for 6 months with a synthetic anabolic androgen. During his evaluation for right upper quadrant pain an abnormal live scan demonstrated what proved to be a hypervascular hepatic lesion. At surgery, the diagnosis of focal nodular hyperplasia was established. Herein we document the unusual association of focal nodular hyperplasia with use of a synthetic anabolic androgen.

Original languageEnglish (US)
Pages (from-to)150-151
Number of pages2
JournalThe American journal of gastroenterology
Volume79
Issue number2
DOIs
StatePublished - Feb 1984

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Fingerprint Dive into the research topics of 'Focal Nodular Hyperplasia Associated with the Use of a Synthetic Anabolic Androgen'. Together they form a unique fingerprint.

Cite this